Avatar universal
Confused
I'm bipolar and I'm on Depakote 500 and my dr wants me to increase my dose to 1000, but I'm scared I'm gonna gain more weight, or have other problems. Even though I think I need it do I take the risk?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi, I was on Depokote, gained a lot of weight and loss half of my hair. Now I realize everyone is different but...I said enough is enough. I was put on something else, another mood stabilizer. There are so many diff drugs to choose from for bipolar to help a person. If the amount of medicine you are taking needs to be increased in order to work, I would think about another alternative, if you are in a place in your mind right now to make that decision. Other choice is to give it a try and see how it goes. Keep us updated if you can. Hope this helps, Crystal
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I also wanted to say, that seems like a big jump in dosages. Is a little bit of an increase not an option?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Avatar universal
Blank